Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i5.10
pages 1-9

Discrete Optimal Control of Descriptor Systems with Variable Parameters

Mikhail F. Bondarenko
Kharkov National University of Radioelectronics, Ukraine
Larisa A. Vlasenko
Kharkov National University of Radio and Electronics, Kharkov, Ukraine
Anatoliy G. Rutkas
Kharkov National University of Radio and Electronics, Kharkov

SINOPSIS

We consider lumped and distributed control systems with discrete time, which dynamics is described by linear relations with unbounded operator coefficients in the Hilbert spaces. The systems are of descriptor type in the sense that in their relations operators at unknown vectors can have nontrivial kernels. Conditions of unique solvability are established, sets of initial vectors and solutions are described, the problem of optimal control with quadratic performance criterion was studied.


Articles with similar content:

A Linear Quadratic Regulator Problem for Descriptor Lumped and Distributed Systems with Discrete Time
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Larisa A. Vlasenko, Mikhail F. Bondarenko
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Construction of Stability Domain of Digital Linear Systems in Space of Two Parameters Nonlinearly Influencing Coefficients of Characteristic Equation
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Sergey L. Movchan, Leonid T. Movchan
Synthesis of Robust Constrained Inventory Control in Supply Networks on the Base of Descriptor System Approach
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Leonid M. Lyubchyk , Yuriy I. Dorofieiev